Altun I.Durmaz G.2020-06-252020-06-2520090009725Xhttps://doi.org/10.1007/s12215-009-0026-yhttps://hdl.handle.net/20.500.12587/2085In the present work, two fixed point theorems for self maps on ordered cone metric spaces are proved motivated by [7, L. G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl., 332 (2007) 1468-1476] and [15, A. C. M. Ran and M. C. B. Reuring, A fixed point theorem in partially ordered sets and some application to matrix equations, Proc. Amer. Math. Soc., 132, (2004), 1435-1443]. © 2009 Springer-Verlag Italia.eninfo:eu-repo/semantics/closedAccessCone metric spaceFixed pointOrdered setSome fixed point theorems on ordered cone metric spacesArticle58231932510.1007/s12215-009-0026-y2-s2.0-70449708279Q1WOS:000218313200012N/A